On TRT but still have Erectile Dysfunction

Discussion in 'Men's Health Forum' started by PointBlank, Sep 12, 2005.

  1. #1
    PointBlank

    PointBlank Junior Member

    Hi, I am on 100mg enanthate every 5 days + 250IU hcg 3 times/week. I find that my testes are still quite small, they do respond to the HCG but only for what seems like a half day or so after each shot, then they seem to get overwhelmed by the feedback caused by the 100mg test and shrink again. My water retention seems to be quite high recently, so I guess my estrogen is elevated, been getting some hot flashes too. I can (sometimes) get an erection but it is very weak and I can't sustain it. My libido is actually OK though.

    This is a bad situation, I have to fly and meet my fiancee next Friday and don't want to be like this :(

    Should I
    -drop the enanthate, boost the HCG and add in clomid for something like pct?
    -or add in a potent anti estrogen like proviron, which I have?
    -or drop the test dosage down and increase the HCG dosage?

    or some combination of the above??

    Help! Suggestions would be most appreciated :)
     
    Last edited: Sep 12, 2005
  2. #2
    earthdog

    earthdog Junior Member

    PointBlank,

    It's tough to say. I read through your other posts and a lot of information is missing, such as your age, medical history, symptoms, past AAS usage, how long you've been on TRT, but most importantly, the results of blood tests, before and after TRT. If you're not already under the care of a good doctor, you need to make an appoinment and get tested for, minimally, Total testosterone, free testosterone, estradiol (specify ultra sensitive or by extraction method, or you will get the test for women, which is useless), and total estrogens. Better still, get the tests that Swale recommends in the stickys above. Without that information, we can't really do anything but guess as to what action you should take.

    Hormonal issues are only one possible cause of erectile dysfunction. My suggestion, is to do the above, and perhaps use a viagra-type drug in the interim while you're waiting for your doctor's appointment, etc. Better to know for sure than to guess, IMO. I know that's not what you want to hear but that's the best advice I can muster.
     
  3. #3
    mranak

    mranak Junior Member

    I don't believe it is even possible for the testes to atrophy that quickly. Are you getting proper bloodwork?

    Use cialis for the visit.
     
  4. #4
    coz

    coz Junior Member

    PointBlank, as mentioned about u really need to get bloodtests done to determine the problem. Changing dosages or adding medication without out them could leave you worse off than you are.

    From your symptoms and dosages, I would hazard a guess that your E2 may be too high - I have similar symptoms when mine is. Your doses seem quite high - so you may be pushing your T too far & too much is aromatising to E2.

    But you really need to get bloodwork done first to determine what the best cause of action is.
     
  5. #5
    PointBlank

    PointBlank Junior Member

    Yes I definitely feel there is too much E2 in my system, retaining water (4 pounds heavier than usual) and getting hot flashes.

    Have also been on propecia so levels of DHT being too low and E2 too high probably all contribute.

    Not easy to find a doc here in NZ, will aim to get some blood work done asap but in the meantime will drop the dosages, drop propecia and add a little nolvadex.
     
  6. #6
    coz

    coz Junior Member

    Be careful adding the nolvadex, as part of your blood tests you want to get an accurate picture of your E2 (Sensitive essay). Nolvadex & other SERM's make the E2 test inaccurate & will distort the picture of where your levels really are.

    I would recommend getting the tests ASAP, and then adjust your TRT accordingly.
     
  7. #7
    mranak

    mranak Junior Member

    ding, ding, ding, ding!

    Just drop the Propecia.
     
  8. #8
    earthdog

    earthdog Junior Member

    Right. Get the blood tests before going on nolva or the tests will be invalid.

    Right. That could be the cause of your ED.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.